Please use this identifier to cite or link to this item:
Title: Carrier mobility in a quantum well wire-distribution dependence
Authors: Jayam, Sr G
Navaneethakrishnan, K
Issue Date: Oct-1999
Publisher: NISCAIR-CSIR, India
Abstract: The carrier mobility in a quantum well wire has been estimated in three different models. It is shown that the estimated mobility values depend strongly on the type of impurity distribution employed.
Page(s): 752-756
ISSN: 0975-1041 (Online); 0019-5596 (Print)
Appears in Collections:IJPAP Vol.37(10) [October 1999]

Files in This Item:
File Description SizeFormat 
IJPAP 37(10) 752-756.pdf929.4 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.